Groups   |   Careers   |   Sign In   |   Join Now
Search our Site
NPSF News & Press: Industry News

ISMP Issues Warning on Dangerous Confusion between Bloxiverz and Vazculep

Tuesday, March 24, 2015   (0 Comments)
Share |
The Institute for Safe Medication Practices (ISMP) is alerting hospitals, ambulatory surgical centers, and anesthesia professionals about the potential for dangerous mix-ups between two relatively new presentations of older medications, BLOXIVERZ (neostigmine injection) and VAZCULEP (phenylephrine injection).

In the past 3 months, ISMP has received 8 practitioner reports expressing concern about look-alike packaging of these two drugs.

Read the full alert from the National Medication Errors Reporting Program operated by ISMP, http://www.ismp.org/NAN/files/NAN-20150320.pdf

more Calendar

1/27/2017 » 2/1/2017
SSH Research Summit and International Meeting on Simulation in Healthcare

2/27/2017
Professional Learning Series Webcast: Sleep Deprivation, Health Care Providers, and Patient Safety

Copyright ©2017 National Patient Safety Foundation. All Rights Reserved.
Membership Software  ::  Legal